Alert archive / Montana / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Great Falls, MT
NWS Great Falls, MT issued this flash flood warning at Jun 18, 2013, 8:08 PM MDT for Toole County, Montana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2013, 8:08 PM MDT (02:08 UTC)
- Expired
- Jun 19, 2013, 12:00 AM MDT
- In force
- 4 hr
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
- Flood severity
- None
County Toole County, MT
The radar
The Great Falls radar (KTFX), 117 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 2.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1292 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 2533 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
620
WGUS55 KTFX 190208
FFWTFX
MTC101-190600-
/O.NEW.KTFX.FF.W.0006.130619T0208Z-130619T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
808 PM MDT TUE JUN 18 2013
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL TOOLE COUNTY IN NORTH CENTRAL MONTANA...
THIS INCLUDES THE CITY OF SHELBY...
* UNTIL MIDNIGHT MDT
* AT 803 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN AND POSSIBLE FLASH FLOODING FROM A LINE OF
THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE KEVIN AND SHELBY. THIS ALSO
INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 358 AND 382 AND
HIGHWAY 2 BETWEEN MILE MARKERS 269 AND 299.
RAINFALL AMOUNTS OVER TWO INCHES HAVE ALREADY FALLEN OVER THE WARNED
AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN GREAT
FALLS.
&&
LAT...LON 4843 11143 4835 11160 4835 11178 4837 11180
4839 11180 4839 11184 4854 11209 4878 11196
4880 11157
$$1 follow-up statement
018
WGUS75 KTFX 190552
FFSTFX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1152 PM MDT TUE JUN 18 2013
MTC101-190601-
/O.EXP.KTFX.FF.W.0006.000000T0000Z-130619T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOOLE MT-
1152 PM MDT TUE JUN 18 2013
...THE FLASH FLOOD WARNING WILL EXPIRE AT MIDNIGHT MDT FOR CENTRAL
TOOLE COUNTY...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE THROUGH NORTH
CENTRAL MONTANA OVERNIGHT. HOWEVER...VERY HEAVY RAIN AND FLASH
FLOODING ARE NO LONGER EXPECTED. AS A RESULT...THE FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4843 11143 4835 11160 4835 11178 4837 11180
4839 11180 4839 11184 4854 11209 4878 11196
4880 11157
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 6:53 PM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jun 18, 6:53 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 653 PM MDT Tue Jun 18 2013 .UPDATE...Strong to severe thunderstorms will continue to affect my northwest zones through the evening hours. Have updated the forecast to increase pops across this area for the remainder of tonight. There is some concern that widespread heavy rains in this area may cause flooding concerns. This potential will continue to be monitored through the night. mpj && .AVIATION... Updated 2355Z. Widespread thunderstorm activity, mainly west of I-15 and north of KBTM, will continue into the evening hours. Some storms are producing large hail and very heavy rain. Less than VFR conditions can be expected in heavy precipitation. Convective activity diminishes after 06Z but another round of thunderstorms will develop Wednesday. mpj && .HYDROLOGY... More widespread showers and thunderstorms are possible along the Rocky Mountain Front and adjacent plains this afternoon and evening and over most of the plains of North Central/Central Montana on Wednesday. Some of these storms may produce brief heavy rainfall. These periods will need to be monitored for possible areal flood/flash flood highlights. The greater area of concern is across eastern portions of north central and central Montana for Wednesday that still have moist soil that would not be able to absorb much rapid rainfall. If rainfall from storms today are significant along the Rocky Mountain Front additional rainfall on Wednesday will increase the flooding threat there as well. && .PREV DISCUSSION... /ISSUED 555 PM MDT Tue Jun 18 2013/ Today through Thursday...A low pressure system moving over the Pacific Northwest coast today will bring increased moisture and instability to Montana. These factors will help generate showers and thunderstorms over terrain this afternoon. A frontal boundary associated with this system will also move into Western Montana today providing a good forcing mechanism for storm development. As a result the Storm Prediction Center continues to keep Western and Central Montana under a Slight Risk for severe thunderstorms. Storms decrease overnight, but another round of potentially severe weather is expected for Wednesday as the main system continues to move east across the Northern Rockies. The most unstable conditions will also shift northeast into Central and Eastern Montana, where the Storm Prediction Center has a Slight Risk for Wednesday as well. The potential for the strongest storms will be along and east of a Havre-to-Stanford line as wind shear and instability are strongest there. Precipitation from storms may be heavy adding the potential for flash flooding. The system will lift northeast across the area later Wednesday night into Thursday keeping high POPs in the mountains. Westerly down-slope winds will hinder shower/thunderstorm development Thursday though. Winds strengthen along the Rocky Mountain Front Thursday making high wind highlights possible. Temperatures cool Wednesday as the main front moves through the area. Thursday night through Tuesday...No significant changes made to the medium range forecast. An unsettled pattern will persist through Saturday as a closed upper low will remain quasi- stationary over northwest Montana. Short wave energy will continue to rotate out from the base of the low and help initiate shower and thunderstorm development each day. The strength of these storms will depend on availability of low level moisture and the strength of the divergent flow aloft. The models also continue to differ on the upper low's position which, in turn, will affect where and how strong thunderstorms will be. Because of these differences, have continued to broad-brush the pops through Saturday. By late Saturday, the models move the low to northeast Montana and lift it out as an upper ridge begins building over the Pacific Northwest. The ridge breaks down on Sunday as short wave energy ripples across the area within the westerly flow aloft. Isolated thunderstorms will remain a possibility Sunday and Monday. By Tuesday, weak upper ridging returns though isolated showers will persist over the southwest mountains. Temperatures will remain below seasonal averages to start the period due to cloud cover and periodic cold advection from transient shortwaves. Temperatures should rise above seasonal averages to start the week. && .PRELIMINARY POINT TEMPS/POPS... GTF 54 76 46 67 / 40 80 80 20 CTB 52 73 45 64 / 100 100 90 30 HLN 53 75 46 67 / 50 70 60 30 BZN 48 79 42 69 / 30 50 40 20 WEY 38 70 32 61 / 20 30 20 20 DLN 48 71 39 65 / 20 60 50 20 HVR 59 84 51 73 / 20 80 90 20 LWT 53 80 44 69 / 20 60 80 20 && .TFX WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Broadwater...Cascade...Central and Southern Lewis and Clark... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Hill...Jefferson...Judith Basin...Liberty...Meagher...Northern Rocky Mountain Front...Southern Rocky Mountain Front...Toole. && weather.gov/greatfalls
Hazardous weather outlook, Jun 18, 2:50 PM MDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 250 PM MDT TUE JUN 18 2013 MTZ009>014-044>046-048>050-052>054-191200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN-JEFFERSON-BROADWATER-MEAGHER- 250 PM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS CONTINUES INTO THE DAY ON WEDNESDAY...AND SPREADS EAST ACROSS THE PLAINS OF NORTH CENTRAL AND CENTRAL MONTANA. SIMILAR THREATS TO THOSE TODAY ARE EXPECTED AGAIN. THE MAIN AREA OF CONCERN ON WEDNESDAY WILL BE EAST OF INTERSTATE 15...WHERE MOIST SOILS MAY NOT BE ABLE TO HANDLE THE POTENTIALLY HEAVY RAINFALL...POSSIBLY RESULTING IN FLASH FLOODING. WESTERLY WINDS WILL BECOME BREEZY IN THE WAKE OF THE SYSTEM ON THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN FRONT. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ047-051-191200- BLAINE-FERGUS- 250 PM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE NORTH CENTRAL AND CENTRAL MONTANA TODAY. SOME STORMS MAY BECOME SEVERE AT TIMES. THREATS FROM SUCH STORMS MAY INCLUDE STRONG GUSTY WINDS AND HAIL...BUT BRIEF HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS CONTINUES INTO THE DAY ON WEDNESDAY...AND SPREADS EAST ACROSS THE PLAINS OF NORTH CENTRAL AND CENTRAL MONTANA. SIMILAR THREATS TO THOSE TODAY ARE EXPECTED AGAIN. THE MAIN AREA OF CONCERN ON WEDNESDAY WILL BE EAST OF INTERSTATE 15...WHERE MOIST SOILS MAY NOT BE ABLE TO HANDLE THE POTENTIALLY HEAVY RAINFALL...POSSIBLY RESULTING IN FLASH FLOODING. WESTERLY WINDS WILL BECOME BREEZY IN THE WAKE OF THE SYSTEM ON THURSDAY...POSSIBLY BECOMING STRONG ALONG THE ROCKY MOUNTAIN FRONT. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ008-015-055-191200- BEAVERHEAD-MADISON-GALLATIN- 250 PM MDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT AN INCREASINGLY MOIST AND UNSTABLE SOUTHWESTERLY FLOW ALOFT WILL BRING A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS TO THE SOUTHWEST MONTANA TODAY. SOME STORMS MAY BECOME STRONG AT TIMES...POSSIBLY PRODUCING GUSTY WINDS...SMALL HAIL...AND BRIEF HEAVY RAINFALL. THE BRIEF HEAVY RAINFALL MAY CAUSE RAPID DEBRIS FLOW OR FLASH FLOODING ON SOME BURN SCAR AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT FOR STRONG THUNDERSTORMS CONTINUES INTO THE DAY ON WEDNESDAY...WITH SIMILAR THREATS AS THOSE TODAY. .SPOTTER INFORMATION STATEMENT... ANY SPOTTER REPORTS OF HAIL...STRONG WIND GUSTS...HEAVY RAINFALL... AND/OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Special weather statement, Jun 18, 7:24 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
724 PM MDT TUE JUN 18 2013
MTZ044-046-049-190145-
EASTERN PONDERA MT-EASTERN TETON MT-TOOLE MT-
724 PM MDT TUE JUN 18 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...EASTERN TETON
AND SOUTHERN TOOLE COUNTIES UNTIL 745 PM MDT...
AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELBY TO 8 MILES
EAST OF SHELBY TO 5 MILES NORTHEAST OF BRADY...AND MOVING NORTHEAST
AT 15 MPH.
WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
RURAL EASTERN PONDERA COUNTY...
RURAL NORTHEASTERN TETON COUNTY...
RURAL CENTRAL TOOLE COUNTY...
THE HEAVIEST RAINFALL WILL MAINLY AFFECT AREAS ALONG AN EAST OF
INTERSTATE 15.
RAINFALL AMOUNTS UP TO 1 INCH CAN BE EXPECTED UNDER THESE
THUNDERSTORMS. DRIVE WITH CAUTION...AND REDUCE YOUR DRIVING SPEEDS
AS YOU MOVE INTO AREAS OF HEAVIER RAINFALL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
TUESDAY EVENING FOR WESTERN MONTANA.
LAT...LON 4875 11175 4867 11147 4783 11155 4780 11184
4824 11196 4843 11183 4853 11206
TIME...MOT...LOC 0122Z 222DEG 12KT 4856 11184 4851 11169
4808 11175
BRUSDASpecial weather statement, Jun 18, 7:36 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 736 PM MDT TUE JUN 18 2013 MTZ044-190200- TOOLE MT- 736 PM MDT TUE JUN 18 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TOOLE COUNTY UNTIL 800 PM MDT... AT 735 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF SHELBY...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL TOOLE COUNTY... ALONG WITH LOCATIONS ALONG HIGHWAY 2 FROM EAST OF SHELBY TO GALATA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT TUESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4876 11176 4872 11142 4839 11154 4841 11181 TIME...MOT...LOC 0135Z 282DEG 11KT 4847 11161 BRUSDA
Local storm report, Jun 18, 7:39 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
739 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 5 SSE BRADY 47.97N 111.80W
06/18/2013 M1.50 INCH TETON MT TRAINED SPOTTER
PING PONG BALL SIZED HAIL RECOVERED FROM AMID A SWATH
OF SMALLER HAIL COVERING THE GROUND.
&&
PNLocal storm report, Jun 18, 7:42 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
742 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 7 W DEVON 48.48N 111.63W
06/18/2013 E0.88 INCH TOOLE MT TRAINED SPOTTER
ESTIMATED NICKEL SIZE HAIL.
&&
BRUSDALocal storm report, Jun 18, 7:47 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
747 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HEAVY RAIN 7 SSE BRADY 47.94N 111.78W
06/18/2013 U0.00 INCH TETON MT TRAINED SPOTTER
HEAVY RAIN WITH SMALL HAIL. EXTREME DRIVING CONDITIONS.
SMALL HAIL COVERING ROAD 2 TO 3 INCHES DEEP. FENCE POSTS
HALF COVERED IN WATER
&&
PNLocal storm report, Jun 18, 7:48 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
748 PM MDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HEAVY RAIN 3 N BRADY 48.08N 111.84W
06/18/2013 M1.70 INCH PONDERA MT PUBLIC
&&
PNThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:13 PM MDT | Special Weather Statement | TFX | Cascade | 47 min |
| Jun 18, 6:39 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 51 min |
| Jun 18, 6:49 PM MDT | Special Weather Statement | TFX | Pondera | 26 min |
| Jun 18, 7:24 PM MDT | Special Weather Statement | TFX | Toole | 21 min |
| Jun 18, 7:31 PM MDT | Flash Flood Warning | TFX | Pondera, Teton | 3 hr |
| Jun 18, 7:36 PM MDT | Special Weather Statement | TFX | Toole | 24 min |
| Jun 18, 8:14 PM MDT | Special Weather Statement | TFX | Cascade | 46 min |
| Jun 18, 8:30 PM MDT | Special Weather Statement | TFX | Toole | 45 min |
| Jun 18, 8:51 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 54 min |
| Jun 18, 9:40 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 50 min |
| Jun 18, 10:30 PM MDT | Special Weather Statement | TFX | 45 min | |
| Jun 18, 11:32 PM MDT | Special Weather Statement | TFX | 58 min | |
| Jun 19, 12:09 AM MDT | Special Weather Statement | TFX | Liberty | 51 min |
| Jun 19, 12:39 AM MDT | Special Weather Statement | TFX | Liberty | 36 min |
| Jun 19, 1:15 AM MDT | Special Weather Statement | TFX | Hill | 45 min |
| Jun 19, 5:47 AM MDT | Flash Flood Watch | TFX | 16 hr | |
| Jun 19, 2:48 PM MDT | Special Weather Statement | TFX | Broadwater | 42 min |
| Jun 19, 3:10 PM MDT | Special Weather Statement | TFX | Cascade | 50 min |
| Jun 19, 3:15 PM MDT | Tornado Warning | TFX | Broadwater, Gallatin, Meagher | 30 min |
| Jun 19, 3:29 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Meagher | 46 min |
| Jun 19, 3:49 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 41 min |
| Jun 19, 4:03 PM MDT | Special Weather Statement | TFX | Cascade | 42 min |
| Jun 19, 4:28 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 4 hr |
| Jun 19, 4:44 PM MDT | Special Weather Statement | TFX | Teton | 61 min |
| Jun 19, 4:49 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark, Teton | 41 min |
| Jun 19, 4:56 PM MDT | Special Weather Statement | TFX | Gallatin | 49 min |
| Jun 19, 4:58 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Judith Basin | 47 min |
| Jun 19, 5:01 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 119 min |
| Jun 19, 5:22 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 38 min |
| Jun 19, 5:31 PM MDT | Severe Thunderstorm Warning | TFX | Teton | 44 min |
| Jun 19, 5:32 PM MDT | Special Weather Statement | TFX | Broadwater | 43 min |
| Jun 19, 5:35 PM MDT | Special Weather Statement | TFX | Gallatin | 40 min |
| Jun 19, 5:53 PM MDT | Special Weather Statement | TFX | Glacier | 52 min |
Nearby
Flash Flood Warnings in Montana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.